# SDR SWIA971090

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N291SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120318
- Engine: Pwa PW118A
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: H, A

## Discrepancy

ON TAKEOFF AT 5000 MSL, EXPERIENCED AN UNCOMMANDED TORQUE INCREASE WITH AN EEC FAILURE LIGHT ON THE LEFT ENGINE.  TORQUE VALUE WENT TO 130 PERCENT FOR APPROXIMATELY 5 SECONDS BEFORE WE COULD GET AIRCRAFT POWER LEVER RETRACTED AND THE EEC SWITCH OFF.  RETURNED TO SLC.  REPLACED LEFT HMU AND EEC.
